Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

History of hypertension and dm. Stopped stocit. Feeling weak, speech disturbance. Concerned

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
from evening i stoped stocit tablets.weakness of right side limbs asssociated with speech disturbance.history of htn &dm
Posted Sun, 17 Mar 2013 in Hypertension and Heart Disease
Answered by Dr. Gopal Krishna Dash 19 minutes later

Thanks for the query

With due respect to your treating neurologist, i beg to differ and suggest you that there is no danger for this act of omission.

Currently, there is no definite evidence in favor of stocit in patients with stroke even though it is often prescribed. It will add to the cost of therapy.

I am sorry that i don't know the exact type of stroke in you to guide you the treatment (bleed in the brain or infarct). If is infarct (blood clot) why it happened ? All that i can say that you can continue other medications that your doctor has suggested.

Hope this clarifies your query. Let me know if you have any concerns

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor